CAFFETIN COLD MAX for flu and cold Indications:
CAFFETINE COLD MAX is used to quickly relieve the symptoms of colds and flu (headache, muscle aches, sore throat, nasal congestion, fever and cough).
CAFFETIN COLD MAX for flu and cold Composition:
In 1 sachet: pracetamol 1000 mg, phenylephrine hydrochloride 12.2 mg.
CAFFETIN COLD MAX for flu and cold Act:
Paracetamol has a pronounced analgesic, antipyretic and anti-inflammatory effect. Phenylephrine is a product of the group of alpha-receptor sympathetic agonists, which is used as a means of reducing colds.